# SDR GTIA2017080902144

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 04595
- Aircraft time: 25,844 hours, 11,976 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ATTENDENT REPORTED AN AIR NOISE FROM UPPER AREA EMERGENCY EXIT ROW 13 LEFT SIDE. IAW MWI 22-60-95-202 SPEED TAPE APPLIED TO 191 BT PANEL ACFT OK TO CONTINUE SERVICE.
